User Reviews for Edarbi
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Edarbi.
Reviews for Edarbi to treat High Blood Pressure
"The best blood pressure pill I've taken. My BP stays at 120/70. My doctor said that's the best it's ever been. I've had no side effects from it. I use the prescription card and get it for $40 a month. My Obamacare insurance does not pay for this."
MuchBetter May 8, 2017
2 users found this comment helpful.
"Have been on edarbi for last 4 weeks. Before that I was on Lasartin and few other medications. My BP was always on higher side. May be for the first time in last two years it has come down to the normal levels. First time when they did the reading I asked them to do it again as I was not believing. So far I have not experienced any side effects and I was happy finally some medication is working."
Kannallig May 4, 2017
0 users found this comment helpful.
"This drug is horrible. Took it for three days and could barely get out of bed. Tired, lifeless existence is no life. Been off it for two days and still feel the side effects. Avoid completely"
Betaalum April 4, 2017
3 users found this comment helpful.
"I went on Edarbi 40mg for 2 weeks with had up and down spikes,muscle pain in back,neck and joints.DR increased it to 80mg,developed chest pains with the other pains.Ended up in ER,kept over night and given stress test. After stress test ,I developed severe chest pain and EKG showed a problem. Now waiting for angiogram and taken off edarbi,& PUT ON RAMIPRIL 5mg X 2 a day.The angiogram is a 3 to 6week wait!"
Richie C February 12, 2017
4 users found this comment helpful.
"I was on Benicar 40mg for 7-8 years. It worked great but last year I got pregnant with my first child and had to switch to meds that were safe for the baby. After my pregnancy, my doc put me back on Benicar and suddenly it didn't work for me any more. I started experiencing scary high bp's and side effects I had not had previously. My doc just switched me to Edarbi 80mg. I've only been on it for a week but so far it's working great. My numbers are even a little on the low side. The only side effect I've had is occasional dizziness when I stand up. I'm praying I don't get any other side effects. My doctor told me that it is pricey but he gave me a discount card to try. Right now I'm still using the samples he gave me."
E Kirby February 10, 2017
2 users found this comment helpful.
"I havd been taking Losartan 50 mg for 10 years. I had eclampsia with my second baby and never went back to normal. 5'10" 158 lbs very active 45 year old woman. I excersice and on low salt diet for years. It stopped working and my Cardiologist put me on Edarbi 80 mg. Worst drug I've tried. I've been on it for 3 weeks. My BP is getting higher and higher. Last reading of 180/100 today. From second dose I've had chest pressure, shortness of breath, really bad back pain. Left arm pain... fluttering in my heart. I had never had any of this symptoms before. The only thing that has changed was Edarbi. I'm really scared and seeing my doctor tomorrow to stop thus drug immediately. Not worked for me :("
Petunina December 5, 2016
4 users found this comment helpful.
"Active in my 40's and tried other BPs but they never worked well. Tried Edarbi by cutting the 40mg in half and taking 20mg/day and BP plummeted to 120/70. It has a much greater affinity to the angiotensin receptor and for a much longer period than any other ARB which is why it is the best, thus you don't need much for it to work. Side effects are dizziness if you bend over for a bit and then stand up. You can get briefly lightheaded so you need to not move to make sure you don't fall down if that happens. Other than that none but I also take half the lowest dose."
Former Athlete (taken for 6 months to 1 year) August 29, 2016
5 users found this comment helpful.
"Writing this in behalf of my Aunt Stella, She is a healthy, robust 87 year old female. She is active, rides her bicycle, prepares all of her own meals is on a strict Mediterranean Diet inspired by the Greek Islands, Chios, Koz and Lesbos. As is often the case she is plied by multiple physicians with as many pharmaceuticals as they can justify. They most recent is Edarbi. She has gone from an active elder to a doped out Zombie. Definitely DO NOT recommend. Needless to say we have confiscated the drug and will report back in a few days with the outcome."
Stella from Chios (taken for less than 1 month) July 18, 2016
6 users found this comment helpful.
"This medication made me feel dizzy, tired, muscle weakness and cramping. I felt un well daily."
Veronica Haynes March 25, 2016
8 users found this comment helpful.
"I really think this medicine is the best I have tried. Sometimes I even go too low, it works so well. Also it's an exellent choice if using pain medicine. It helps with withdrawels when its time to get off. It's the best medice out there for this purpose also. It's annoying that its so expensive and my insurance wont cover it but I am going to try the discount card from the site."
IloveEdarbi (taken for 2 to 5 years) January 16, 2015
10 users found this comment helpful.
"I am 69, insulin diabetic, ileostomate for UC over 30 years, stage 3 ckd, my insurance company sent me letter discontinuing valsartan 160 (took 2x day with hctz 13.5 and coreg. I also take 100 mcg of synthroid. My doctor gave samples of edarbi 80. and fatigue, sleepiness weight gain, blurry vision worsened in the past three weeks. My insurance only allows one dose a day of edarbi and has informed me that since I am low income that my copay will not increase so I am not planning to reduce edarbi or spread it out. I sometimes delay taking my once a day dose for up to sixteen hours due to low bp and when it does rise the systolic takes longer to come down on edarbi than on valsartan. I take K supplements."
moonwatcher December 5, 2014
11 users found this comment helpful.
"I had used over 15 different medicines trying to control my high blood pressure. Either they would not work or give me undesirable side effects. Ever since my doctor prescribed Edarbi and Edarbyclor my pressure has stayed around 120/70, great news for me and my doctor. It had got to the point she could not find any other medication to prescribe. Another thing I like about this is that even though they are relatively new, they are not as expensive as I would expect."
Joselo September 2, 2013
20 users found this comment helpful.
"It is a bit pricey but has been very effective at keeping my blood pressure in check. My readings have been very consistent. I take the 80 mg and I have not experienced any side effects at all. I haven't had any insurance but I get it for $39 with a prescription discount card. I will see how the cost is when I get Medicare D."
EpDavid June 7, 2013
23 users found this comment helpful.
"Works very well at keeping my blood pressure in check, but careful for the dizziness it can cause. I will pop up out of my chair at work, or off the couch at home, start walking & then nearly drop to the floor because the dizziness overcomes me! Stand up slowly!"
Anonymous October 14, 2012
64 users found this comment helpful.
More about Edarbi (azilsartan medoxomil)
- Side Effects
- During Pregnancy or Breastfeeding
- Dosage Information
- Drug Images
- Drug Interactions
- Support Group
- Pricing & Coupons
- En Español
- 14 Reviews – Add your own review/rating
- Drug class: angiotensin receptor blockers